# SDR FDEA201005201594

- Difficulty date: May 20, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N268FE
- Make and model: Boeing 727233
- Aircraft serial: 21674
- Aircraft time: 49,269 hours, 30,309 cycles
- Engine: Pwa JT8D
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: 65162247
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT LOWER T/E ANGLE IS CRACKED AT OTBD UPSTOP PAD.  REMOVED NR 8 SLAT LOWER T/E ANGLE IAW SRM REV 102, 51-30-2.  FABRICATED  NEW ANGLE USING BAC1514-1559, 2024 T3511 86 1/4" LONG IAW SRM 51-30-5 AND   57-50-2 FIG 2.  INSTALLED NEW ANGLE IAW 51-30-2.
